# SDR ASAA2013022794155

- Difficulty date: February 27, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,044 hours, 7,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK  BS 520, RBL 45.57 UPPER SURFACE IS GOUGED.  ACFT GROUNDED. BLENDED GOUGED AREA IAW SRM 53-00-52.  ORIG MAT .146, REMAINING MAT .112, REMOVED MAT .034, FOUND OUT OF LIMITS IAW SRM 53-00-52.  R & R DAMAGED SECTION OF SEAT TRACK IAW SRM 53-00-52, REPAIR 4.  FABRICATED AND INSTALLED SEAT TRACK SPLICE IAW SRM 53-00-52, REPAIR 4.
